# SDR 20010511SG004

- Difficulty date: March 8, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N850LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC850B
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR LIGHT CAME ON DURING CLIMB-OUT, CREW RETURNED TO STATION, LIGHT WENT OUT ON LANDING.  DOOR WAS OPENED AND CLOSED MULTIPLE TIMES, LATCHES AND SWITCHES WERE INSPECTED, SYSTEM OPS CHECKED GOOD.  NO FURTHER DEFECTS REPORTED.  (M)
